# SDR C2XA09IA214

- Difficulty date: August 25, 2009
- Submitted: August 27, 2009
- Operation: Air carrier
- Aircraft: N17115
- Make and model: Emb EMB-145XR
- Aircraft serial: 145666
- Aircraft time: 19,000 hours, 10,185 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 14565200401
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 2140, DURING POST FLIGHT INSPECTION THE CREW REPORTED A PIECE OF THE LT WING LEADING EDGE TWO TO BE CORRODED AND MISSING.  IAH MAINTENANCE INSPECTED THE LEADING EDGE AND FOUND WHAT APPEARED TO BE DISSIMILAR METAL CORROSION ADJACENT TO A FASTENER FOR A DOUBLER REPAIR AT FRAME 16.  MAINTENANCE REMOVED AND REPLACED THE LEADING EDGE, OPERATIONALLY TESTED WITH NO DEFECTS.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
